“…there seems to be a screaming, and I have begun pulling my hair out, one strand at a time.”
I have been taking LUVOX for about 4 weeks and though I was informed it would take several weeks for the drug to work, I began noticing changes in me within the last two weeks. I seem to be constantly agitated, with periods of crying at the drop of a hat. I feel I am loosing control of my sanity. I am anxious, believing I need some sort of VALIUM type drug rather than an anti-depressant. Inside me there seems to be a screaming, and I have begun pulling my hair out, one strand at a time, to the point it is EXTREMELY noticeable. Two weeks ago, I began having breathing difficulties, then again I do have asthma. Doctor put me on an antibiotic and sent me home. I went back to the Doctor, I tried explaining my symptoms, but all that was done was a change of antibiotic, with the addition of cough medicine with codeine. I am having trouble sleeping, breathing, and my metal state is a mess! I am over-reacting to the smallest things, and am striking out without forethought of the consequences, such as breaking off a 2-year relationship (which hours later had no idea why I did such a disastrous, nonsensical, thing). I really do feel I am loosing it, and I believe it to be the LUVOX!
Years 2000 and Prior
This is Survivor Story number 59.
Total number of stories in current database is 96
1,158 total views, no views today